due to a pulmonary embolism 2 years ago I was on Xarelto and now changed about 1 week ago to Eliquis. First half year I had basically no side effects. All was fine. But then it started with dizziness, vertigo, tiredness and in general feeling anxious and depressed. Therefore I changed to Eliquis but I have basically the same side effects. Not taking the pill for a few days didnt really improve the situation much but I felt less tired. Does anyone has an experience with how long it takes to feel "normal" again after not taking the meds? Of course the doctor says it can not be from the medication so that makes it really difficult to discuss this topic with her.
Also I heard about nattokinasse. Does anyone has experience with that. Im aware that it is not the same but does it help thinning the blood at least a bit or is it more like a hoax?
It is super difficult to perform my work as a software engineer at the moment as I feel extremely tired on my eyes. But Im also afraid if I change or stop the pills that the bad feeling is not even a side effect and then I increased my risk again for nothing.
Eliquis and Xarelto, feeling super tired and dizzy. How long until side effects are totally gone?
- 29 Jun 2019 by patpatpooh
- 21 February 2021
- pulmonary embolism, deep vein thrombosis (dvt), thromboembolic stroke prophylaxis, vertigo, deep vein thrombosis, venous thromboembolism, deep vein thrombosis - prophylaxis, side effect, prevention of thromboembolism in atrial fibrillation, xarelto, eliquis
Using Eliquis for a-fib. Same symptoms as yours since using for a 5 weeks (no previous medications), but symptoms are lessening. Hoping that the symptoms will disappear before I get use to them.
I was on Eliquis for 3 years for afib. The longer I was on the medication, the worse I became. I was breathless, tired to the point of barely walking to my bed and chair. I was not eating nor was I sleeping. My doctors told me my symptoms were not the cause of the drug. One morning I asked my son to accompany me to the grocery store. Less than 5 minutes of walking behind the grocery cart, I passed out and fell to the floor. I then realized in spite of the doctors, I would take matters into my hands and stopped the Eliquis. If I die, I die, but it is better than the way I lived. I have now been off this drug a year and have my old life back of breathing, walking and shopping when I desire.
Sunflower 83 how long off the medication did you start to feel normal again? How long did it take?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.